Cephalexin and then clarithromycin
I was on a wine tour sitting in the heat on a bus for most of the day going from winery to winery. I noticed I was very itchy on my lower legs and bottom, i thought maybe a mosquito had bitten me. When I got home and over the next few weeks I broke out all over the area, into what looked like acne but was what doctors would call postules. I was diagnosed with follilulitis and received Cephalexin to treat it. It started to work within a few days and I noticed improvements as the posules dimished and no new ones appeared. the down side is that I had to take 4 pills a day, the good nes no strange side effects at all. I took these for 1 wk and then ran out but the rash was not completelly gone, so I asked the doctor for another week. unfortuately the 2nd time round I endded up having an allergic reaction to the medication. Strange I know as I had no side effects the first time, but in the end I wish I had received 2 weeks worh as the 2 days not taking it may have caused the allergy. So my doctor prescribed Clarithromycin which I have been taking fo 5 days now (500 mg twice a day) . The good news only taken twice a day the bad news: metal taste in my mouth, dizziness , nausea and the postules are not getting better yet. Last night for the first time, I woke up in terror from an nightmare where I thought someoen was breaking into my home and it really shook me. I read online that delusions or nightmares ca be a side effect and I beleive I am experiencing this. I have contacted my dr to see if there are alternative options at this point or not.
What patients are saying about Cephalexin and Headaches
keflex cephalexin can cause liver damage!!!!!
cephalexin and clindamyacin
Metallic taste from Biaxin? (Clarithromycin)
Clarithromycin side effects
Clarithromycin & trimethoprim